# SDR CALA2025070806345

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 25,027 hours, 9,193 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Check Valve
- Part number: 32022221
- Part serial: 19712
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,900 hours, 9,134 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OP1 5TH STAGE VALVE TO BE UNSERVICEABLE. REMOVED AND REPLACED L/H #1 ENG.T/R 5TH STAGE VALVE I.A.W. AMM 36-11-02  THIS ENTRY IS FOR FAILURE OF 5TH STAGE CHECK VALVE.
